MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / E

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / E
Catalog Number 01.26.3644HCT
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 september 2019.Lot 172716: (b)(4) items manufactured and released on 05-sep-2017.Expiration date: 2022-08-18.No anomalies found.
 
Event or Problem Description
Revision surgery where the surgeon wants to change the liner to a hooded one.At the moment no more informations are available concerning the surgery date and the outcomes.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / E
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8964553
Report Number3005180920-2019-00752
Device Sequence Number16682127
Product Code LZO
UDI-Device Identifier07630030807671
UDI-Public07630030807671
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2022
Device Catalogue Number01.26.3644HCT
Device Lot Number172716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2019
Initial Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;